Zur projektven Theorie der infinitesimalen Flächenverbiegung.

Gerrit Bol

Mathematische Zeitschrift (1955)

  • Volume: 62, page 1-16
  • ISSN: 0025-5874; 1432-1823

How to cite


Bol, Gerrit. "Zur projektven Theorie der infinitesimalen Flächenverbiegung.." Mathematische Zeitschrift 62 (1955): 1-16. <http://eudml.org/doc/169478>.

author = {Bol, Gerrit},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry Euclidean spaces},
pages = {1-16},
title = {Zur projektven Theorie der infinitesimalen Flächenverbiegung.},
url = {http://eudml.org/doc/169478},
volume = {62},
year = {1955},

AU - Bol, Gerrit
TI - Zur projektven Theorie der infinitesimalen Flächenverbiegung.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 1
EP - 16
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/169478
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.